# SDR AALA20031146

- Difficulty date: October 16, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE OBSERVED SEAT MOUNTED ESCAPE PATH LIGHT INOPERATIVE AT SEAT 18D.  REPLACED WIRE HARNESS AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
